Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 25094, 24 pages

Fuzzy TL-uniform spaces

1Department of Mathematics, Faculty of Science, Benha University, Benha, Egypt
2Basic & Applied Science Department, Arab Academy for Sciences & Technology and Maritime Transport, P.O. Box 2033, Al-Horraya, Heliopolis, Cairo, Egypt

Received 12 September 2005; Revised 12 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khaled A. Hashem and Nehad N. Morsi, “Fuzzy -uniform spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 25094, 24 pages, 2006. doi:10.1155/IJMMS/2006/25094